Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 66, No. 3 (July, 2014)
A.Shimizu Region crossing change is an unknotting operation 693−708
H.Li; Y.Wei Classification and rigidity of self-shrinkers in the mean curvature flow 709−734
M.Arkowitz; K.-I.Maruyama The Gottlieb group of a wedge of suspensions 735−743
A.Osękowski Weak-type inequalities for Fourier multipliers with applications to the Beurling-Ahlfors transform 745−764
H.Yamane Long-time asymptotics for the defocusing integrable discrete nonlinear Schrödinger equation 765−803
I.Krzyżanowska; Z.Szafraniec On polynomial mappings from the plane to the plane 805−818
T.Kori Extensions of current groups on S3 and the adjoint representations 819−838
N.T.Zung; N.V.Minh Geometry of nondegenerate Rn-actions on n-manifolds 839−894
K.Kaizuka Resolvent estimates on symmetric spaces of noncompact type 895−926
S.Akiyama; A.Pethö On the distribution of polynomials with bounded roots, I. Polynomials with real coefficients 927−949
M.Tsukamoto Sharp lower bound on the curvatures of ASD connections over the cylinder 951−956
M.D.Acosta; J.Becerra-Guerrero; Y.S.Choi; D.García; S.K.Kim; H.J.Lee; M.Maestre The Bishop-Phelps-Bollobás property for bilinear forms and polynomials 957−979
R.Hattori; N.Takayama The singular locus of Lauricella's FC 981−995
K.Koike On Jacobian Kummer surfaces 997−1016
D.B.Bacani; H.Tahara Unique solvability of some nonlinear partial differential equations with Fuchsian and irregular singularities 1017−1042

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.